Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the invariant causal characterization of singularities in spherically symmetric spacetimes

Autor
Fayos, F.; Torres, R.
Tipus d'activitat
Article en revista
Revista
Classical and quantum gravity
Data de publicació
2012-04-18
Volum
29
Número
9
Pàgina inicial
095019
DOI
https://doi.org/10.1088/0264-9381/29/9/095019 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16494 Obrir en finestra nova
URL
http://iopscience.iop.org/0264-9381/29/9/095019 Obrir en finestra nova
Resum
The causal character of singularities is often studied in relation to the existence of naked singularities and the subsequent possible violation of the cosmic censorship conjecture. Generally, one constructs a model in the framework of general relativity described in some specific coordinates and finds an ad hoc procedure to analyze the character of the singularity. In this paper, we show that the causal character of the zero-areal-radius (R = 0) singularity in spherically symmetric models is re...
Citació
Fayos, F.; Torres, R. On the invariant causal characterization of singularities in spherically symmetric spacetimes. "Classical and quantum gravity", 18 Abril 2012, vol. 29, núm. 9.
Grup de recerca
DF - Dinàmica de Fluids: formació d'estructures i aplicacions geofísiques

Participants

Arxius